| Model Number |
IOBP HIP OPEN TIP PROCEDURE KIT |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a bio-plasty of the hip surgery, the tip of the decompression needle broke-off and the surgeon was unable to use the device.There was no harm for patient, operator or third party.The surgery was finished successfully with a different device, part number ar-1204as-70.It was not necessary to do a second surgery.